# SDR JR2R20230113843

- Difficulty date: January 13, 2023
- Submitted: January 13, 2023
- Operation: General aviation
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000442
- Aircraft time: 18,257 hours, 10,639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17005663005
- Condition: Corroded
- Location: Frm 14
- Part time: 18,257 hours, 10,639 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH DOUBLER AT FR14 CORRODED.
